Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can I take ayurvedic medicines along with AKT-4 and evatone-2 for tuberculosis?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3739 Questions
Question
Sir / Madam Since tuberculosis has diagnosed I am taking AKT-4 along with following medicines since 15th September 2013:- (1) EVATONE-2 Twice a day (2) ARACHITOL Once a day (3) Bicosules Someone has advised to take 'AYURVEDIC MEDICINES' along with above referred medicines simultaneously. Hence, I solicit your worthy opinion that whether 'AYURVEDIC MEDICINES' can be taken along with above referred medicines or not? Thanking you. Regards, XXXXXXX XXXXXXX
Posted Wed, 20 Nov 2013 in Infertility Problem
 
 
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer: No problem Detailed Answer: Hi , Its very important that you complete the course of AKT. I suggest you can continue ayurvedic medicines along with this as they wont interference in these drugd. Let me know if you have any more queries. Regards, Dr. Mahesh Koregol. IVF & Infertility Specialist
Above answer was peer-reviewed by
 
Follow-up: Can I take ayurvedic medicines along with AKT-4 and evatone-2 for tuberculosis? 16 hours later
Ayurvedic doctor specifically informed that he will provide Ayurvedic Medicines for opening the fallopian tubes and to regulate cycle. Ayurvedic medicines does not pertain to tuberculosis. I am already taking EVATONE,BICOSULES along with AKT4. In view of above I solicit your worthy opinion that whether these Ayurvedic Medicines can be taken along with EVATONE,BICOSULES along with AKT4, Thanking you.
 
 
Answered by Dr. Mahesh Koregol 6 hours later
Brief Answer: Yes Detailed Answer: Hi, the ayurvedic medicines can be taken along with these medicines you mentioned. No problem. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor